MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF TL 8-12 MM X 11MM X 34 MM X 0 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US ACCULIF TL 8-12 MM X 11MM X 34 MM X 0 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 305008
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/19/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; the surgeon positioned the implant and when beginning to expand it he reported hearing two clicks and loss of resistance on the syringe.Issue was noticed when attempting to expand the implant.We removed the implants and replaced it with a new one.
 
Additional Manufacturer Narrative
Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Functional test was performed on the returned devices and no leakage or pressure loss was noticed.The implant was attached to a tl inserter, tubing set, and a syringe.The syringe was filled with water.Two attempts were made to expand and collapse the implant and the implant expanded as intended.Both devices are deemed functional.The reported event cannot be confirmed as both returned devices were determined to be functional.
 
Event or Problem Description

Brand Name
ACCULIF TL 8-12 MM X 11MM X 34 MM X 0 DEG CAGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key5951362
Report Number3004024955-2016-00082
Device Sequence Number16265321
Product Code MAX
UDI-Device Identifier07613327068054
UDI-Public(01)07613327068054
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K143616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number305008
Device Lot Number09231502
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/22/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/14/2016
Supplement Report FDA Received Date11/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1